# SDR IPXA2014111984880

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DISPLAYED ON EICAS WITH ARM POSITION.  RESET CIRCUIT BREAKER N35 ON P11 PANEL. EMERGENCY EXIT LIGHTS, OPS CHECKED NORMAL.
